and hot flashes are known post-O symptoms of Clomid...
"...don't think I've heard of Clomid ever shortening someone's LPs, so ...I've been having some weird leg pains/cramps and hot flashes are known post-O symptoms of Clomid. Maybe she'll come on time... "
got a bfp, and about a month later got upper leg pain...
"...the upper part of the legs. My friend took Clomid, got a bfp, and about a month later got upper leg pain so severe she went to the ER. The doc said it was from the Clomid, and that she'd only seen... "
Clomid and Leg Pain
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.